Univalence Criteria for Two Integral Operators
Laura Filofteia Stanciu and
Daniel Breaz
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We study the univalence conditions for two integral operators to be univalent in the open unit disk. Many known univalence conditions are written to prove our main results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/652858.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/652858.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:652858
DOI: 10.1155/2012/652858
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().